# SDR SWI2025F01790

- Difficulty date: July 19, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM IS CORRODED AT BS 661, ON THE UPPER INBD FLANGE. COMPLIED WITH REO 670-53-31-1067, REV -.
